# SDR SIMA20220924001

- Difficulty date: September 24, 2022
- Submitted: September 25, 2022
- Operation: Air carrier
- Aircraft: N760MQ
- Make and model: Emb EMB110*
- Aircraft serial: 17000294
- Aircraft time: 21,235 hours, 18,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Part serial: 007358
- Condition: None
- Location: [0000]   [Rh Fwd
- Part time: 21,234 hours, 18,905 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY OVERHEAD EMERG LT INOP-C/A-RAR FWD ENTRY OVERHEAD EMERG LT SIGN IAW ERJ AMM 33-50-19 AND ELPU IAW ERJ AMM 33-50-01 OPS CHECKED GOOD
